Medications Many types of anti-hyperglycemic drugs are available to help patients with type 2 diabetes control their blood sugar levels. Most of these drugs are aimed at using or increasing sensitivity to the patient's own natural stores of insulin. For the most part older oral hypoglycemic drugs -- particularly metformin -- are less expensive and work as well as newer diabetes drugs. Metformin is generally recommended as the first-line drug. Adding a second oral hypoglycemic drug is usually recommended if adequate control is not achieved with the first medication. For the most part, doctors should add a second drug rather than trying to push the first drug dosage to the highest levels. Biguanides (Metformin) Metformin (Glucophage) is a biguanide, which works by reducing glucose production in the liver and by making tissues more sensitive to insulin. Doctors recommend it as a first choice for most patients with type 2 diabetes who are insulin resistant, particularly if they are overweight....
if i sleep late 2-3 days, hungry for 5-6 hours or weep for some time it cause me headache on any point. Vimmi.
Various sleep issues can trigger Migraines and headaches...
too much sleep,
too little sleep,
an irregular sleep schedule,
disrupted sleep, or
poor quality sleep.
For more information on this see Migraines, Headaches, and Sleep .
Missing meals and irregular meal times, as well as crying, can also be Migraine triggers.
Nobody can diagnose via the Internet and tell you if these issues are triggering Migraines, or if something else is going on. You need to see your doctor about these headaches.
Good luck, John Claude Krusz and Teri Robert
About Ask the Clinician :
Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines...
Full Question: I am 40 years old and have been pretty much headache free my entire life. I started using statin drugs about 2 years ago and switched to Lovastatin about a year ago. Since those times I have had some intense headaches when I work out really hard. I recently have had my dosage of Lovastatin upped to 40 mg and it seems like I have constant headaches. I spoke to my doctor about the headaches but he did not seem concerned or interested in them. In looking at the internet, it appears headaches are a possible side effect with Lovastatin. Have you found this to be the case? Would you assume the headaches are more than likely caused by Lovastatin? Thank you in advance for your assistance, Del. Answer: Dear Del; I have heard of this on exactly one occasion. But, it was in a headache patient whose headaches increased after being put on a statin. I don't remember which one. Ask your doctor to change within the family of statins; perhaps that'll do th...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.